# SDR DL73S980537

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SI 3-55852-12, THE R1 DOOR AFT FRAME INTERCOSTALS BETWEEN FS 332 AND 344 WERE FOUND CRACKED AT 3 LOCATIONS S8A, 10A, AND 11A.  REPAIRED PER ERA 331432-14AD.
